# SDR ASAA2020102133400

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,608 hours, 14,440 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAIL.  GROUNDED-YES.  REFERENCE B737-800 FIM 34-61 TASK 836 CYCLED CB TO RT HAND FMC.  RT HAND FMC RECOVERED.
